... forms but seem to only find pieces of the answers I'm looking for. I feel stupid thoughts are slow. Can someone help lay it out simply for me? I am titrating off slowly, down to 225 from 350,which was my highest (that was for about 2 weeks while I desperately tried to believe if we raised it maybe it would work again). I am having most of the symptoms others have mentioned, I am miserable. I have seen people mention fish oil/ omega 3, drinking lots of water, and ginger (I'm thinking thermogenics, sweat it out?) Anyway, I'm looking for some guidance based on what other people have tried and reduced their symptoms. I feel like this is going to take forever. 50 mg drop from 300-250 was too much, I couldn't even do basic life things. 25 mg at a (every 2 weeks drop) with 10 mg prozac daily is better but still pretty hellish. Has anyone else experienced such a reaction with such a small change? Most of the posts I have seen are people trying to get off the last little bit of it, but I have had problems just trying to reduce it. Also I'm on the tablets not XR. My body would just spit the generic XR capsules out not fully digested. Hope this can be made sense of, putting thoughts together is hard
Please call you Doctor and tell him about this. Don't be afraid of being a bother, he/she works for you! I have suffered unnecessarily often times and searched for answers on my own, going crazy and using the call Doctor as a Last Resort,if I would have called first I'd be better off. If I feel like I wasn't heard I call again.
I am currently going through what you are going through. I started tapering off late May from 150 mg. Had no issues for the first 37.5 mg, but then started feeling it. The fogginess, the nausea (which doesn't help that I'm emetophobic), severe agitation. I just kept looking at the big picture of getting off of it. So yes its definitely possible to have adverse reactions taking any amount less. In the 5 months its been I am down to the last 37.5, and I was on less than you were so my advice is very very gradual tapering. The last 37.5 is horrible though. Tried to half it after cutting back and these last few days I have been feeling like I'm going crazy. Nausea, dizziness, feeling of disconnect, muscles twitching, irrational fear, brain zaps. I am going to take it a little bit slower in the tapering. I would suggest Dramamine for the dizziness and nausea, my doctor wrote me a prescription for hydroxyzine, since its not habit forming and helps as an antiemetic as well as with anxiety. I also am supposed to start taking 10 mg of Prozac, has that helped at all? Just remember to stick with it, this is the hardest drug to get off of but will be worth it. Whenever I feel like I'm going crazy or I'm hopeless I come on here to read what others have posted so I can get comfort knowing these feelings are normal in this situation and that its a difficult journey but its worth it!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2014 • 8 answers
Posted 20 Apr 2015 • 4 answers
Posted 12 Jan 2016 • 4 answers
Posted 22 Oct 2016 • 9 answers
Has anyone else been on venlafaxine/Effexor for 23 years? I have been concerned about long term use?
Posted 9 Jun 2017 • 2 answers